# SDR CA131015005

- Difficulty date: October 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 15,509 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 066011713104
- Condition: Failed
- Location: Vertical Speed
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CAPTAINS SIDE VERTICAL SPEED INDICATOR WENT BLANK ON APPROACH, FOLLOWED BY A ELECTRICAL BURNING ODOR.  IT IS SUSPECTED THAT THERE WAS A FAILURE IN THE INTERNAL LIGHTING IN THE INSTRUMENT CAUSING THE GLASS TO BE BLACKED OUT.  MAINTENANCE INSPECTED AND REPLACED THE VSI AND CARRIED OUT A PITOT STATIC CHECK AND THE ACFT WAS RETURNED TO SERVICE.
